MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD GRAVITY INFUSION SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD GRAVITY INFUSION SET; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 42290E
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/24/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported while using bd gravity infusion set there was component separation.There was no report of patient impact.The following information was provided by the initial reporter: this is from esc found.It was found in two parts in the packaging.Had a quick look could not see any more like this on the shelves.We have two lot numbers at the moment this batch expires 2025-08-11 one month earlier than the other batch.Product opened before using noticed that it was disconnected form the drip chamber.Set couldn't be used delay in medication administration due to faulty set.
 
Event or Problem Description
No additional information.
 
Additional Manufacturer Narrative
Added lot number from investigation investigation result - one 42290e sample from lot 22089273 was received in opened packaging for investigation; no residual fluid was detected in the device.The feedback provided by the customer suggests the device had separated at the drip chamber base before use.A visual inspection of the returned sample confirms the customer's experience, as a the device was returned with the tubing separated from the drip chamber spigot; some residual solvent was present at the affected joint.The details of this feedback were forwarded to the manufacturing site for investigation.Following a review of the manufacturing process, their analysis confirmed that the separation is most likely to have been caused by human error during the manual assembly of the affected tubing joint.A review of the production records for lot 22089273 did not identify any in-process testing failures or quality deviations which may have resulted in a report of this nature.In order to reduce the likelihood of operator error, the production personnel have been informed of this feedback to ensure that they are following the correct assembly process.A review of the customer feedback database indicates that this is an isolated feedback with no further reports of this nature against the 42290e product over the past 12 months.

Brand Name
BD GRAVITY INFUSION SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
jennifer suh
9450 south state street
sandy, UT 84070
8448235433
MDR Report Key17484266
Report Number9616066-2023-01693
Device Sequence Number17959295
Product Code FPA
UDI-Device Identifier37613203010949
UDI-Public(01)37613203010949
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
K820278
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date08/11/2025
Device Catalogue Number42290E
Device Lot Number22089273
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/24/2023
Supplement Date Received by Manufacturer11/27/2023
Initial Report FDA Received Date08/08/2023
Supplement Report FDA Received Date12/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/10/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown